RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Seade, J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:238
Full texts:86
References:34

http://www.mathnet.ru/eng/person24268
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/157790

Publications in Math-Net.Ru
1993
1. X. Gomez-Mont, J. Seade, A. Verjovsky, “Topology of a Holomorphic Vector Field around an Isolated Singularity”, Funktsional. Anal. i Prilozhen., 27:2 (1993),  22–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:2 (1993), 97–103  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020